# SDR ASAA0380816

- Difficulty date: November 26, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9911593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND FLOOR MEMBRANE CORRODED AT FS 763.  REMOVED DAMAGED AREA.  INSTALLED DOUBLER.  (M)
